# SDR CA020228018

- Difficulty date: February 18, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 OIL PRESSURE WARNING LIGHT ILLUMINATED WITH A DECAYING OIL PRESSURE INDICATION. ENGINE CONTROLS WERE MOVED TO FLIGHT IDLE AND THE PROPELLER FEATHERED. OIL PRESSURE CONTINUED TO REDUCE, AND CREW ELECTED TO SHUTDOWN NR 2 ENGINE.  NR 2 ENGINE SHUTDOWN IN CRUISE DUE TO OIL PRESSURE LOSS. AIRCRAFT WAS 90 NM FROM PLANNED DESTINATION WHEN INCIDENT OCCURRED.FLIGHT CREW ADVISED ATC OF A "PAN" CONDITION AND ELECTED TO CONTINUE TO BASE. INVESTIGATION FOUND THAT THE OIL LEAK WAS EMANATING FROM THE OIL COOLER ASSEMBLY. OIL COOLER WAS SUBSEQUENTLY REPLACED, AND THE AIRCRAFT RETURNED TO SERVICE.OIL COOLER ASSEMBLY IS TO BE RETURNED TO THE MANUFACTURER FOR TEST AND EVALUATION.
